# SDR 95ZZZX5556

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N185GA
- Make and model: Cessna 441
- Aircraft serial: 4410066
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: 99103313
- Condition: Faulty
- Location: Eng Torque
- Part time: 191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC TORQUE INDICATION.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
